Translator Disclaimer
December 2012 Jump degrees of torsion-free abelian groups
Brooke M. Andersen, Asher M. Kach, Alexander G. Melnikov, Reed Solomon
J. Symbolic Logic 77(4): 1067-1100 (December 2012). DOI: 10.2178/jsl.7704020

Abstract

We show, for each computable ordinal $\alpha$ and degree $\mathbf{a} > \mathbf{0}^{(\alpha)}$, the existence of a torsion-free abelian group with proper $\alpha^{th}$ jump degree $\mathbf{a}$.

Citation

Download Citation

Brooke M. Andersen. Asher M. Kach. Alexander G. Melnikov. Reed Solomon. "Jump degrees of torsion-free abelian groups." J. Symbolic Logic 77 (4) 1067 - 1100, December 2012. https://doi.org/10.2178/jsl.7704020

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1273.03142
MathSciNet: MR3051615
Digital Object Identifier: 10.2178/jsl.7704020

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top